Cite Score:
0.65
ELSEVIER SCOPUS

Ibuprofen Related Erythema Multiforme Dermatologic Disorder, A Case Report

AUTHORS

Viroj Wiwanitkit, 1 , *

AUTHORS INFORMATION

1 Department of Laboratory Medicine, Faculty of Medicine, Chulalongkorn University, Bangkok 10330 Thailand; Physician at Health Unit, Student Affairs, Chulalongkorn University Bangkok 10330 Thailand

ARTICLE INFORMATION

Shiraz E-Medical Journal: 7 (2); 1-3
Published Online: April 1, 2006
Article Type: Case Report

Crossmark

CHEKING

READ FULL TEXT
Abstract

Ibuprofen, is a widely used nonsteroidal anti-inflammatory drug (NSAID). Here, we reported a rare adverse effect of ibuprofen as ibuprofen related skin rash with swelling lips. The case was diagnosed on the present illness and follow up. This is a rare adverse effect of ibuprofen with the incidence less than 0.1 %. The awareness of the physician to this widely used drug on its rare adverse effect is necessary.

Keywords

ibuprofen, skin rash.

© 2006, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Full Text

Full text is available in PDF

COMMENTS

LEAVE A COMMENT HERE: